Differential and Integral Equations

Anisotropic estimates and strong solutions of the primitive equations

F. Guillén-González, N. Masmoudi, and M. A. Rodríguez-Bellido

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 14, Number 11 (2001), 1381-1408.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123030

Mathematical Reviews number (MathSciNet)
MR1859612

Zentralblatt MATH identifier
1161.76454

Subjects
Primary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]
Secondary: 35B45: A priori estimates 35Q35: PDEs in connection with fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Guillén-González, F.; Masmoudi, N.; Rodríguez-Bellido, M. A. Anisotropic estimates and strong solutions of the primitive equations. Differential Integral Equations 14 (2001), no. 11, 1381--1408. https://projecteuclid.org/euclid.die/1356123030


Export citation